Cemil Tunç
Cemil Tunç
Department of Mathematics, Faculty of Sciences, Yuzuncu Yil University, 65080, VAN-TURKEY
yyu.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the asymptotic behavior of solutions of certain second-order differential equations
C Tunç, E Tunç
Journal of the Franklin Institute 344 (5), 391-398, 2007
602007
On the asymptotic behavior of solutions of certain third-order nonlinear differential equations
C Tunç
International Journal of Stochastic Analysis 2005 (1), 29-35, 2005
522005
New results about stability and boundedness of solutions of certain non-linear third-order delay differential equations
C Tunç
Arabian Journal for Science and Engineering 31 (2), 185-196, 2006
512006
Boundedness of solutions of a third-order nonlinear differential equation
C Tunç
JIPAM. J. Inequal. Pure Appl. Math 6 (1), 1-6, 2005
512005
On the stability and boundedness of solutions to third order nonlinear differential equations with retarded arguments
C Tunç
Nonlinear Dynam 57 (1-2), 97-106, 2009
482009
Stability and boundedness results for solutions of certain third order nonlinear vector differential equations
C Tunç, M Ateş
Nonlinear Dynamics 45 (3), 273-281, 2006
452006
On the stability and boundedness of solutions of nonlinear vector differential equations of third order
C Tunc
Nonlinear Analysis: Theory, Methods & Applications 70 (6), 2232-2236, 2009
432009
Uniform ultimate boundedness of the solutions of third-order nonlinear differential equations
C Tunç
Kuwait J. Sci. Engrg 32 (1), 39-48, 2005
432005
Stability and boundedness of solutions of nonlinear differential equations of third-order with delay
C Tunç
Дифференциальные уравнения и процессы управления, 1-13, 2007
412007
A note on boundedness of solutions to a class of non-autonomous differential equations of second order
C Tunç
Applicable Analysis and Discrete Mathematics, 361-372, 2010
382010
An analytical method for solving exact solutions of the nonlinear Bogoyavlenskii equation and the nonlinear diffusive predator–prey system
MN Alam, C Tunç
Alexandria Engineering Journal 55 (2), 1855-1865, 2016
372016
New stability and boundedness results to Volterra integro-differential equations with delay
C Tunç
Journal of the Egyptian Mathematical Society 24 (2), 210–213, 2016
372016
On asymptotic stability of solutions to third order nonlinear differential equations with retarded argument
C Tunç
Communications in Applied Analysis 11 (3-4), 515–527., 2007
372007
Some stability and boundedness conditions for non-autonomous differential equations with deviating arguments
C Tunç
Electronic Journal of Qualitative Theory of Differential Equations, 1-12, 2010
352010
Continuability and boundedness of multi-delay functional integro-differential equations of the second order
JR Graef, C Tunç
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2015
342015
Boundedness results for solutions of certain nonlinear differential equations of second order
C Tunç
Journal of the Indonesian Mathematical Society 16 (2), 115-126, 2010
342010
A note on the stability and boundedness results of solutions of certain fourth order differential equations
C Tunç
Applied Mathematics and Computation 155 (3), 837-843, 2004
332004
On the instability of solutions of certain nonlinear vector differential equations of fifth order
C Tunç
Panamerican Mathematical Journal, 2004
32*2004
Existence theorems and Hyers–Ulam stability for a class of hybrid fractional differential equations with p-Laplacian operator
H Khan, C Tunc, W Chen, A Khan
J. Appl. Anal. Comput 8 (4), 1211-1226, 2018
312018
A note on the qualitative behaviors of non-linear Volterra integro-differential equation
C Tunç
Journal of the Egyptian Mathematical Society 24 (2), 187-192, 2016
312016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20